Stability margins of singularly perturbed discrete‐time systems based on state feedback and linear quadratic optimal control

Chiu‐Pin ‐P Cheng, Tzuu-Hseng S. Li, York‐Yih ‐Y Sun

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Mathematical descriptions of the stability margins of discrete singularly perturbed systems are proposed. These descriptions are carried out on the basis of state feedback control and the major results are as follows: (1) the stability margins of a composite controlled system appear to be bounded by those of its subsystems; (2) the solution of the ∞‐bound for the desired stability margins is obtained; (3) some properties of linear quadratic optimal control for singularly perturbed systems are provided; (4) the effect of ϵ on the robustness is also presented under linear quadratic optimal control.

Original languageEnglish
Pages (from-to)227-245
Number of pages19
JournalOptimal Control Applications and Methods
Volume13
Issue number3
DOIs
Publication statusPublished - 1992 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Software
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability margins of singularly perturbed discrete‐time systems based on state feedback and linear quadratic optimal control'. Together they form a unique fingerprint.

Cite this